Previous issue ·  Next issue ·  Most recent issue · All issues   
Home Overview Authors Editorial Contact Subscribe

Journal of Operator Theory

Volume 50, Issue 1, Summer 2003  pp. 119-130.

Automorphisms of free product-type and their crossed-products

Authors Fumio Hiai (1) and Yoshimichi Ueda (2)
Author institution: (1) Graduate School of Information Sciences, Tohoku University, Aoba-ku, Sendai 980--8579, Japan
(2) Department of Mathematics, Graduate School of Science, Hiroshima University, Higashi-Hiroshima, 739--8526, Japan; Current address: Graduate School of Mathematics, Kyushu University, Fukuoka, 810--8560, Japan

Summary:  A continuous family of non-outer conjugate aperiodic automorphisms whose crossed-products are all isomorphic is given on every interpolated free group factor. An explicit ``duality" relationship between compact co-commutative Kac algebra (minimal) free product actions and free shift actions is also discussed.

Contents    Full-Text PDF